Convergence to scattering states in the nonlinear Schrödinger equation

Bégout, Pascal (2001) Convergence to scattering states in the nonlinear Schrödinger equation. Communications in Contemporary Mathematics (ccm), vol. 3 (n° 3). pp. 403-418.

[img]
Preview
Text
Download (364kB) | Preview
Official URL: http://tse-fr.eu/pub/10543

Abstract

In this paper, we consider global solutions of the following nonlinear Schrödinger equation $iu_t+\Delta u+\lambda|u|^\alpha u =
0,$ in $\R^N,$ with $\lambda\in\R,$ $\alpha\in(0,\frac{4}{N-2})$ $(\alpha\in(0,\infty)$ if $N=1)$ and $u(0)\in X\equiv
H^1(\R^N)\cap L^2(|x|^2;dx).$ We show that, under suitable conditions, if the solution $u$ satisfies $e^{-it\Delta}u(t)-u_
\pm\to0$ in $X$ as $t\to\pm\infty$ then $u(t)-e^{it\Delta}u_\pm\to0$ in $X$ as $t\to\pm\infty.$ We also study the converse.
Finally, we estimate $|\:\|u(t)\|_X-\|e^{it\Delta}u_\pm\|_X\:|$ under some less restrictive assumptions.

Item Type: Article
Language: English
Date: 2001
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
G- MATHEMATIQUES
Divisions: Institut de mathématiques de Toulouse, TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:58
Last Modified: 12 Mar 2018 11:38
OAI ID: oai:tse-fr.eu:10543
URI: http://publications.ut-capitole.fr/id/eprint/3066

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year